MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MC9001R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery after inserting the implant, the surgeon went to remove the holder and the hook broke off.There was no impact to the patient.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Inspection visual inspection revealed that the hook on the tip of the device was fractured off.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.This event could also be attributed to off-axis forces applied during use.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13060724
Report Number3004788213-2021-00172
Device Sequence Number3902563
Product Code LXH
UDI-Device Identifier03662663043168
UDI-Public(01)03662663043168(10)310229801/40
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9001R
Device Lot Number310229801/40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight77 KG